# SDR USAA2009090492372

- Difficulty date: September 3, 2009
- Submitted: September 4, 2009
- Operation: Air carrier
- Aircraft: N803AW
- Make and model: Airbus A319-132
- Aircraft serial: 931
- Aircraft time: 38,809 hours, 15,950 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 1432
- Condition: Discharged
- Location: Cabin
- Part time: 38,809 hours, 15,950 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 607 - ORD-LAS - EMERGENCY EQUIPMENT - FORWARD CABIN EMERGENCY POWER SUPPLY UNIT INOPERATIVE.  REMOVED AND REPLACED FORWARD EMERGENCY POWER SUPPLY UNIT PER MAINTENANCE MANUAL 33-51-38-401-001.  OPERATIONAL CHECK WAS GOOD.
